# SDR SWIA2022081666272

- Difficulty date: June 18, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL I/B "A" BRACKET IS CRACKED.     (C-CHECK RO 8/14/2022)    INSTALLED 1 EA NEW L/H LOWER TRANSCOWL I/B "A" STANDOFF P/N CN624-2082-201,  REF. BOMBARDIER GREO 670-54-21-971,  REV. (A) 2017-05-11 STEPS 1-3.  COMPLIED WITH 51-900-1002-SKY.
